Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

June 18, 2018Mercer County, Middlesex County, Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 18, 2018, 8:56 PM EDT for Mercer County, Middlesex County, Monmouth County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2018, 8:56 PM EDT (00:56 UTC)
Expired
Jun 18, 2018, 10:00 PM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

Counties Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 50 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

506 
WWUS81 KPHI 190056
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
856 PM EDT MON JUN 18 2018

NJZ012>015-019-020-026-PAZ106-190200-
Northwestern Burlington-Eastern Monmouth-Coastal Ocean-Ocean-Western
Monmouth-Middlesex-Mercer-Lower Bucks-
856 PM EDT MON JUN 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
SOUTHEASTERN MERCER...NORTHERN BURLINGTON...SOUTHERN MIDDLESEX AND
MONMOUTH COUNTIES...

At 855 PM EDT, radar indicated strong thunderstorms were located 
along a line extending from near Perth Amboy to near Trenton. 
Movement was southeast at 30 mph.

Winds up to 35 mph are possible with these storms.

Locations impacted include...
Toms River, Trenton, Perth Amboy, Long Branch, Asbury Park, Sandy
Hook, Lakewood, Middletown, Old Bridge, Jackson, Howell, East
Brunswick, Sayreville, Marlboro, Manalapan, Ewing, Tinton Falls,
Holmdel, Red Bank and Keansburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4008 7404 4006 7412 4005 7410 3995 7431
      4023 7486 4053 7425 4050 7428 4044 7420
      4046 7418 4045 7413 4041 7402 4044 7399
      4048 7402 4044 7398 4042 7400 4042 7398
      4039 7398 4039 7401 4038 7397 4036 7397
TIME...MOT...LOC 0055Z 310DEG 26KT 4051 7418 4022 7482 

$$

Iovino

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 7:48 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 18, 7:48 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
748 PM EDT Mon Jun 18 2018

.SYNOPSIS...
A cold front will move across the area tonight into Tuesday,
before pushing south of the area later Tuesday into Tuesday
night. Weak high pressure will briefly affect the area Tuesday
night, before shifting offshore Wednesday. An area of low
pressure will develop along this boundary across the Ohio River
Valley On Wednesday, then move eastward along this boundary
Wednesday into Wednesday night, while a cold front moves across
the area from the north. High pressure builds across the
northeast Thursday night, before shifting offshore Friday. A
warm front is expected to lift across the area later Saturday,
followed with a cold front on Sunday into Sunday night.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Heat Indices across the region have fallen below 100, and are
pretty much in the mid or upper 90s. Therefore, the Heat
Advisory has been cancelled.

Line of showers and thunderstorms moving through northern NJ
and parts of SE PA. MUCAPE currently around 2000 J/kg,
indicating high instability, but there is not much shear, so
although there may be a few severe thunderstorms, not expecting
a widespread severe weather outbreak. PWATs almost 2", so
thunderstorms will be capable of heavy rain.

By late this evening into the overnight, initial storms will
have diminished but as the actual cold front begins to push
south into the region there will likely be some additional
showers and storms associated with it...this would be by around
the midnight time frame across the far north through the
southern Poconos and northern NJ with chance to slight POPs
pushing south overnight in association with the front.
Instability will be decreasing with this second round though
deep layer shear will be increasing with 0-3 km shear values
reaching 30+ knots across the north. Thus, still can't rule out
an isolated strong to severe storm and will also have to closely
watch heavy rain potential since PWATs will be maxing out near
2 inches along the front. Again, best chances both for storms as
well as additional hazards of heavy rain and strong winds will
be from the Lehigh Valley northward...especially since storms
should weaken overnight as they push south toward the I-95
corridor from Philly to Trenton. It will be a very warm, muggy
night since the actual front doesn't arrive until late. Both
temps and dew points will remain in the 70s for a good portion
of the area through the night.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The aformentioned cold front will be situated close to the I-95
corridor across SE PA to start the day but will continue to
progress slowly southward through the day. The good news is this
will lead to a drying trend with lowering dew points from north
to south. This will result in conditions feeling much more
comfortable by afternoon except across the Delmarva where
humidity will linger closer to the front. Along and south of the
cold front, there will continue to be chances for some showers
and storms with most of this activity occuring in the afternoon
over the Delmarva coinciding with peak heating. Not expecting
any of these storms to be severe though as the best instability
should be just to the south. Farther north across SE PA and
central and northern NJ any early morning showers and isolated
storms with the front will give way to clearing by afternoon
with the N/NW flow behind the front. Highs will generally be in
the 80s to around 90 but with falling dew points so we won't see
the high heat indicies of today. Also, a sea breeze is likely
in the afternoon bringing cooler temperatures along the coast.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Weak high pressure is expected to briefly build across the
northeast Tuesday night as the cold front continues to sag south
of the area. This is expected to lead to dry conditions across
the area through the overnight period.

The weak high pressure builds offshore on Wednesday, while the
frontal boundary remains to our south. During the day, an area
of low pressure is forecast to develop along this boundary
across the Ohio River Valley and begin moving eastward along the
boundary. A short wave/vorticity impulse is forecast to move
across the area well ahead of the actual low, so there could be
some scattered showers/thunderstorms develop during the daytime.
Overnight, the actual low itself will move across the area,
which will also likely lead to scattered showers and
thunderstorms.

On Thursday, the front will have pushed south of the area while
an area of high pressure begins to approach from the northwest.
The high will fully build across the northeast Thursday night,
before shifting offshore Friday. This will lead to fair
conditions through Friday.

However, as we go into Friday night and into the weekend, some
unsettled weather returns to the forecast. With the high
offshore of the east coast, return flow strengthens across the
area, which will allow for warm/moist air to return to the
forecast. The front to our south will return northward as a warm
front as an area of low pressure lifts through the Great Lakes
Saturday. The warm front is likely to lift into the area later
Saturday into Saturday night. While the warm front may be south
of the area on Friday night, there could be a couple of short
wave/vorticity impulses lift across the area to create some
isolated showers overnight. But as we move into Saturday and
Saturday night when the front gets closer to the area and
eventually passes through, the chances of showers and
thunderstorms increase.

The aforementioned low pressure will move across southeastern
Canada Saturday night into Sunday, eventually dragging a cold
front across the east coast on Sunday. There will remain a
chance of scattered showers and thunderstorms through Sunday and
Sunday night as the cold front moves across the area.

An area of low pressure may develop along the front as it moves
south of the area Sunday night into Monday. However, depending
on how far south the front sags to our south, shower and
thunderstorm chances could continue into Monday of next week.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...A line of SHRA/TSRA moving through KRDG/KABE, and will
continue to approach the I-95 corridor terminals as the evening
progresses. Brief MVFR conditions possible. Otherwise, VFR.
Brief gusty winds to 40-50 kt possible, along with a shift to
the NW with any thunderstorms. Otherwise, VFR with SW winds 8-12
kt.

Tuesday...Predominately VFR but there is a small risk of brief,
localized flight restrictions with showers and storms that
develop ahead of a cold front. The best chance for storms will
be during the afternoon but likely shift south of the terminals
by then. Winds will shift from W-SW to N-NW and gust to 20 kt
behind the front.

OUTLOOK...

Tuesday night...Generally VFR conditions expected.

Wednesday-Wednesday night...Generally VFR early, MVFR
conditions may develop later in the day into the evening with a
chance of showers.

Thursday-Friday night...Generally VFR conditions expected.

Saturday...MVFR conditions likely to develop as a warm front
approaches and lifts across the area with a chance of showers.
South to southeast winds may gust 15-20 knots during the day.

&&

.MARINE...
The conditions are anticipated to remain below Small Craft
Advisory criteria through tonight and Tuesday. However,
southerly winds will increase into this evening especially
across the northern New Jersey Atlantic coastal waters. Plenty
of very warm air moving over the cooler waters should limit the
overall mixing, therefore kept gusts below 25 knots. Seas will
also build some due to the increasing southerly flow.

A cold front crosses the waters from north to south overnight
through Tuesday morning with winds shifting to WNW and
eventually to E/NE by late Tuesday while also diminishing to
around 5-10 knots by this time.

RIP CURRENTS...

Through early this evening seas continue near 2 feet with a
dominant period of 7-8 seconds out of the southeast. The risk
for the development of dangerous rip currents is low for the
Delaware and New Jersey beaches.

OUTLOOK...

Tuesday night-Wednesday...Conditions expected to remain below
advisory levels through Wednesday.

Wednesday night...Winds may increase Wednesday night as an area
of low pressure moves off the coast and over the coastal
waters. However, conditions will likely remain below advisory
levels, although winds may gust around 20 knots at times. There
is a chance of showers and thunderstorms which could lead to
locally higher winds and waves.

Thursday-Friday night...Conditions expected to remain below
advisory levels, but winds may gust around 20 knots at times.

Saturday...A warm front is forecast to lift north of the area
later Saturday into Saturday night. Winds may gust around 20
knots at times, but are expected to remain below advisory
levels. There is a chance of showers and thunderstorms which
could lead to locally higher winds and waves.

&&

.CLIMATE...
The high temperature at Allentown, PA reached 95 degrees today.
This tied the old record previously set in 1957.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...MPS
Short Term...Fitzsimmons
Long Term...Robertson
Aviation...Fitzsimmons/Robertson/MPS
Marine...Fitzsimmons/Robertson/MPS
Climate...
Hazardous weather outlook, Jun 18, 7:38 PM EDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
738 PM EDT Mon Jun 18 2018

NJZ001-007-008-PAZ054-055-061-062-200000-
Sussex-Warren-Morris-Carbon-Monroe-Lehigh-Northampton-
738 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Tonight.

Scattered showers and thunderstorms this evening may produce locally
heavy downpours, along with locally strong and gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ009-010-012-013-015-017>020-027-PAZ060-070-071-101>106-
200000-
New Castle-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
738 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-200000-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Cumberland-Atlantic-Cape May-
738 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-200000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
738 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-200000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
738 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Special weather statement, Jun 18, 6:56 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Mount Holly NJ
656 PM EDT MON JUN 18 2018

PAZ060-061-190000-
Lehigh-Berks-
656 PM EDT MON JUN 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS AND
SOUTHERN LEHIGH COUNTIES...

At 653 PM EDT, radar indicated strong thunderstorms extending
along Blue Mountain. Movement was east at 35 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...

Reading, Emmaus, Wyomissing, Birdsboro, Kutztown, Hamburg,
Fleetwood, Sinking Spring, Laureldale, Womelsdorf, Wernersville,
Newmanstown, Topton, Leesport, Shoemakersville, Bally, Bernville,
Bechtelsville and Lyons.

Frequent cloud to ground lightning may occur with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4052 7624 4058 7605 4057 7602 4063 7600
      4070 7584 4054 7534 4042 7549 4045 7553
      4025 7569 4014 7587 4046 7638
TIME...MOT...LOC 2253Z 283DEG 33KT 4068 7585 4044 7636

Iovino
Local storm report, Jun 18, 7:56 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
06/18/2018                   MONROE             PA   911 CALL CENTER

            TREES DOWN BLOCKING ROADWAYS.

&&

EVENT NUMBER PHI1801011

IOVINO
Local storm report, Jun 18, 8:27 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
827 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     CENTRE TWP              40.47N  76.02W
06/18/2018                   BERKS              PA   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1801012

IOVINO
Special weather statement, Jun 18, 8:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
836 PM EDT MON JUN 18 2018

NJZ009-010-012>015-018-019-PAZ071-104-106-190100-
Hunterdon-Northwestern Burlington-Eastern Monmouth-Camden-Western
Monmouth-Somerset-Middlesex-Mercer-Lower Bucks-Eastern
Montgomery-Philadelphia-
836 PM EDT MON JUN 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HUNTERDON...NORTHWESTERN CAMDEN...MERCER...NORTHWESTERN BURLINGTON...
SOUTHERN SOMERSET...MIDDLESEX...CENTRAL MONMOUTH...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN BUCKS AND PHILADELPHIA COUNTIES...

At 834 PM EDT, radar indicated that strong thunderstorms were
located along a line extending from Watchung to Lambertville in New
Jersey to around Norristown in Pennsylvania. Movement was southeast
at 35 mph.

Winds up to 35 mph are possible with these storms.

Locations impacted include...
Philadelphia, Trenton, Camden, New Brunswick, Perth Amboy,
Somerville, Gloucester City, Sandy Hook, Somerset, Edison, Cherry
Hill, Middletown, Old Bridge, Bensalem, East Brunswick, Evesham,
South Brunswick, Sayreville, Mount Laurel and North Brunswick.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4017 7436 4017 7441 4008 7455 4006 7454
      3980 7497 4005 7535 4066 7446 4067 7443
      4060 7446 4059 7421 4050 7428 4046 7426
      4045 7413 4041 7403 4044 7399 4047 7402
      4047 7401 4044 7398 4042 7400 4039 7398
TIME...MOT...LOC 0034Z 294DEG 33KT 4061 7434 4012 7512

Iovino
Local storm report, Jun 18, 8:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     MORRISTOWN              40.79N  74.48W
06/18/2018                   MORRIS             NJ   911 CALL CENTER

            TREES, UTILITY POLES AND WIRES DOWN.

&&

EVENT NUMBER PHI1801014

IOVINO
Special weather statement, Jun 18, 8:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
856 PM EDT MON JUN 18 2018

NJZ012>015-019-020-026-PAZ106-190200-
Northwestern Burlington-Eastern Monmouth-Coastal Ocean-Ocean-Western
Monmouth-Middlesex-Mercer-Lower Bucks-
856 PM EDT MON JUN 18 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OCEAN...
SOUTHEASTERN MERCER...NORTHERN BURLINGTON...SOUTHERN MIDDLESEX AND
MONMOUTH COUNTIES...

At 855 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Perth Amboy to near Trenton.
Movement was southeast at 30 mph.

Winds up to 35 mph are possible with these storms.

Locations impacted include...
Toms River, Trenton, Perth Amboy, Long Branch, Asbury Park, Sandy
Hook, Lakewood, Middletown, Old Bridge, Jackson, Howell, East
Brunswick, Sayreville, Marlboro, Manalapan, Ewing, Tinton Falls,
Holmdel, Red Bank and Keansburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4008 7404 4006 7412 4005 7410 3995 7431
      4023 7486 4053 7425 4050 7428 4044 7420
      4046 7418 4045 7413 4041 7402 4044 7399
      4048 7402 4044 7398 4042 7400 4042 7398
      4039 7398 4039 7401 4038 7397 4036 7397
TIME...MOT...LOC 0055Z 310DEG 26KT 4051 7418 4022 7482

Iovino

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:36 PM EDTSpecial Weather StatementPHIMercer, Middlesex24 min
Jun 18, 8:42 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden48 min
Jun 18, 8:59 PM EDTSpecial Marine WarningPHI61 min
Jun 18, 9:40 PM EDTSpecial Weather StatementPHIBurlington, Ocean50 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.